MAUDE Adverse Event Report: STRYKER SPINE-US UNKNOWN_SPINE_PRODUCT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US UNKNOWN_SPINE_PRODUCT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number UNK_SPN
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon was placing the cage and upon placement he wanted to articulate the arm and make adjustments.As he started to expand the cage the seal that's attached to the inserter where the tubing set attaches broke off.
 
Additional Manufacturer Narrative
Investigation is in progress; a final report will be sent once investigation is completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: risk assessment; results: the device was not received by the complaint department and cannot be evaluated.The manufacturing records could not be reviewed because the lot # of the device is unknown.Conclusion: a plausible root cause of the reported event cannot be determined conclusively as the instrument was not returned for evaluation.
 
Event or Problem Description

Brand Name
UNKNOWN_SPINE_PRODUCT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5567921
Report Number3004024955-2016-00042
Device Sequence Number16228679
Product Code LXH
UDI-Device Identifier07613327066760
UDI-Public(01)07613327066760
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberUNK_SPN
Device Lot NumberU
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/15/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/11/2016
Supplement Report FDA Received Date07/26/2016
08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1